Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On homeomorphisms of certain infinite dimensional spaces


Author: Raymond Y. T. Wong
Journal: Trans. Amer. Math. Soc. 128 (1967), 148-154
MSC: Primary 54.60; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0214040-4
MathSciNet review: 0214040
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.60, 57.00

Retrieve articles in all journals with MSC: 54.60, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0214040-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society